Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 2010 January;76(1) > Minerva Anestesiologica 2010 January;76(1):63-5

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

CASE REPORTS   Freefree

Minerva Anestesiologica 2010 January;76(1):63-5

Copyright © 2010 EDIZIONI MINERVA MEDICA

language: English

Adrenaline through the endotracheal tube as an answer to severe bronchospasms caused by lidocaine

Araimo F., Bilotta F., Caramia R., Rosa G.

Department of Anesthesiology, Critical Care and Pain Medicine, La “Sapienza” University of Rome, Rome, Italy


PDF


The authors describe the effect of instilling adrenaline through the endotracheal tube in one case of severe bronchospasms due to intubation with an endotracheal tube lubricated with 10% lidocaine spray in a patient with no history of adverse respiratory or allergic reactions.

top of page